Pointwise Dimension and Unstable Periodic Orbits

C Grebogi, E Ott, J A Yorke

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationEssays on Classical and Quantum Dynamics
Subtitle of host publicationA Festschrift in Honor of Albert W.Saenz
EditorsJ.A. Ellison, H. Uberall
PublisherGordon & Beach
Pages57-62
Number of pages6
ISBN (Print)2881244629, 978-2881244629
Publication statusPublished - 1991

Cite this

Grebogi, C., Ott, E., & Yorke, J. A. (1991). Pointwise Dimension and Unstable Periodic Orbits. In J. A. Ellison, & H. Uberall (Eds.), Essays on Classical and Quantum Dynamics: A Festschrift in Honor of Albert W.Saenz (pp. 57-62). Gordon & Beach.